MAUDE Adverse Event Report: LIVANOVA USA INC 1/4 X 3/8 REDUCING CONNECTOR; CONNECTORS

LIVANOVA USA INC 1/4 X 3/8 REDUCING CONNECTOR; CONNECTORS
Model Number CONNECTOR
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id, age or dob, sex, weight, ethnicity: the was no patient involvement.Event date is unknown.Livanova usa inc manufactures the connector.The incident occurred in (b)(6).The involved device has been received at livanova arvada.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc received a report that catalogue item # ec2140s 1/4x3/8 reducing connector is occluded and cannot flow through it during priming.In total of 3 units are affected however only 1 unit will be returned.The was no patient involvement.
 
Event or Problem Description
See intial report.
 
Additional Manufacturer Narrative
Livanova received a report of a occluded connector.The complained connector was returned to livanova for investigation.Visual inspection revealed that the reducer was occluded near the base of the 1/4 "end.Moreover, the material that occluded the reducer was the same as the component itself.The dhr review highlighted that the lot whose claimed product belong to was released as conform according to specifications.Review of the livanova complaint database identified other three similar events in the last year.Based on above, livanova believes the occlusion was caused by a molding defect likely due to a defective supplied component.The supplier of the component was formally informed of the issue.Inventory still present in livanova has been disposed and a new item code has been created in livanova.The risk is in the acceptable region.No other action is deemed necessary.Livanova will keep monitoring the market.

Brand Name
1/4 X 3/8 REDUCING CONNECTOR
Common Device Name
CONNECTORS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer Contact
enrico greco
14401 w 65th way
arvada, CO 80004
MDR Report Key14453117
Report Number1718850-2022-00038
Device Sequence Number12351169
Product Code DTL
UDI-Device Identifier00803622129315
UDI-Public(01)00803622129315(240)EC2140S(17)230831(10)2023800120
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberCONNECTOR
Device Catalogue NumberEC2140S
Device Lot Number2023800120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer06/21/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown